MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO-PADZ; DEFIB/PACING ELECTRODE

BIO-DETEK INCORPORATED PRO-PADZ; DEFIB/PACING ELECTRODE
Model Number 8900-4006
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while defibrillating a male patient (age unknown), the electrode pads sparked burning the patient.The patient's skin is red but not blistered.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the electrode pads, on report 1218058-2025-00100, and the customer's report was not replicated or confirmed.The electrodes passed all functional testing with no signs of damage or malfunction.There was no evidence of sparking, which would typically appear as a darkened area or burn mark.The pads show no signs of arcing, and patient skin reddening is not unexpected during cardioversion.It's important to note that reddening of the skin can be a normal physiological response to high-energy cardioversion, especially in patients with good blood circulation.No indicators of poor coupling or sparking were observed in this case.No trend is associated with reports of this type.

Brand Name
PRO-PADZ
Common Device Name
DEFIB/PACING ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key22319454
Report Number1218058-2025-00101
Device Sequence Number21035749
Product Code MKJ
UDI-Device Identifier00847946016661
UDI-Public(01)00847946016661(17)260115(10)0325B
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/15/2026
Device Model Number8900-4006
Device Lot Number0325B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale